# SDR RAIA201202250001

- Difficulty date: February 25, 2012
- Submitted: February 28, 2012
- Operation: Air carrier
- Aircraft: N843HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145822
- Aircraft time: 19,546 hours, 18,035 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Relay
- Condition: Malfunctioned
- Location: Door Retraction
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF THE FLIGHT CREW RETRACTED THE LANDING GEAR.  THE NLG DOORS REMAINED OPEN.  AIRCRAFT RETURNED TO CID.  MAINTENANCE INSPECTED THE NLG DOORS.  NO DEFECTS NOTED.  AIRCRAFT FERRIED TO STL.  MAINTENANCE PERFORMED FIM TASK 32-32-00-810-802.  REMOVED AND REPLACED RELAY K0642.  CLEANED ALL PROX SWITCHES AND CONNECTORS.  PERFORMED A RETRACTION CHECK AND ALL SYSTEMS OPS CHECKED GOOD.
